# SDR TAMF20220811024

- Difficulty date: August 9, 2022
- Submitted: August 11, 2022
- Operation: Air carrier
- Aircraft: N332QT
- Make and model: Airbus A330-243F
- Aircraft serial: 1428
- Aircraft time: 36,131 hours, 11,256 cycles
- Engine: Rroyce RB211TRENT77
- Engine time: 34,901 hours, 10,723 cycles
- System (JASC): 7900 · Engine Oil System (Airframe Furnished)
- Part: Heat Exchanger
- Part number: 5500300121
- Part serial: HEX500558
- Condition: Leaking
- Location: Zone 400
- Part time: 34,893 hours, 10,720 cycles
- Component: Fuel Oil Heat E
- Component part number: 5500300121
- Stage of operation: CR
- How discovered: V
- Nature of condition: K
- Precautionary procedure: A

## Discrepancy

DURING THE FLIGHT BETWEEN MIA (MIAMI) AND MVD (MONTEVIDEO) THE CREW CONTACTS THE MCC (MAINTENANCE CONTROL CENTER) TO REPORT THAT THE RIGHT ENGINE HAS AN ABNORMAL OIL CONSUMPTION (LOW QUANTITY) AND AS A PRECAUTION IT IS DECITED TO DIVERT THE AIRCRAFT TOWARDS THE MAIN MAINTENANCE BASE (MDE) WHERE THE MAINTENANCE WORK IS PERFORMED.
THE FUEL OIL HEAT EXCHANGER (RH ENGINE) WAS REMOVED AND REPLACED IN ACCORDANCE WITH AIRBUS AMM 71-00-00-700-827-A REV 57. NO OIL OR FUEL LEAKS FOUND. THE AIRCRAFT WAS RELEASED, IT HAS PERFORMED FOUR FLIGHTS AND THE RIGHT ENGINE HAS NOT CONSUMED OIL.
